- -

A new type of Hermite matrix polynomial series

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A new type of Hermite matrix polynomial series

Mostrar el registro completo del ítem

Defez Candel, E.; Tung, MM. (2018). A new type of Hermite matrix polynomial series. Quaestiones Mathematicae. 41(2):205-212. doi:10.2989/16073606.2017.1376231

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/105836

Ficheros en el ítem

Metadatos del ítem

Título: A new type of Hermite matrix polynomial series
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] Conventional Hermite polynomials emerge in a great diversity of applications in mathematical physics, engineering, and related fields. However, in physical systems with higher degrees of freedom it will be of practical ...[+]
Palabras clave: Hermite matrix polynomials , Hermite polynomials , Generating functions
Derechos de uso: Reserva de todos los derechos
Fuente:
Quaestiones Mathematicae. (issn: 1607-3606 )
DOI: 10.2989/16073606.2017.1376231
Editorial:
Informa UK (National Inquiry Services Center)
Versión del editor: https://doi.org/10.2989/16073606.2017.1376231
Agradecimientos:
The authors thank the Spanish Ministerio de Economia y Competitividad and the European Regional Development Fund (ERDF) for financial support under grant TIN2014-59294-P.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem